# SDR AALA202409237297

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 52,736 hours, 26,521 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR WILL NOT LATCH CLOSED WITH THE EXTERIOR HANDLE. INSTALLED MISSING ROTHER ON L2 DOOR OUTER CONTROL HANDLE
